# SDR ASOA2014122211896

- Difficulty date: November 23, 2014
- Submitted: December 22, 2014
- Operation: Air carrier
- Aircraft: N713EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10081
- Aircraft time: 28,699 hours, 20,036 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TCAS ANTENNA DOUBLE CHANNEL CORRODED AT STR 27.   EVALUATED TCAS ANTENNA DOUBLER CHANNEL AT STR 27, NO DAMAGE ALLOWED IAW SRM 53-21-01-101-002-A01.  REMOVED ANTNNA & DOUBLER CHANNEL IAW AMM 34-43-07-000-801-A03 & 51-42-21-001-001-A01 AND 51-42-06-001-001-A01.  INSTALLED TCAS CHANNEL ASSY IAW SRM 51-42-06-001-001-A01, 51-42-21-001-001-A01.  LOCATED AND DRILLED TCAS DOUBLER CHANNEL IAW SRM 51-40-001-001-A01.  REINSTALLED ORIGINAL TCAS BTM ANTENNA IAW AMM 34-43-07-400-801, A03.
